# SDR 2009FA0000899

- Difficulty date: August 4, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N511CD
- Make and model: Cirrus SR22
- Aircraft serial: 1602
- Engine: Cont IO550N
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Ring
- Part number: 16678001
- Condition: Failed
- Location: Tie Down
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JACKED ACFT IAW MM.  TAIL TIEDOWN RING FAILED WITH ACFT ON JACKS.  TIEDOWN RING MADE OF RUBBER ONLY.  SITUATION CAUSES THREAT TO PERSONNEL UNDER AND AROUND ACFT.  ACFT WILL FALL-NOSE DOWN WHEN FAILURE OCCURS.  (K)
